Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Hypertension under control, have frequent dizziness, headache and eye strain after stopping morning dose of Repace 50. Cause?

About 4 weeks back my Doctor advised to stop taking Repace 50 (Losartan Potassium ) morning dose as I was keeping good control on my HT since about 1-2 years with medication . All was well till recently I started feeling dizzy in the evenings, had headache and strain in the eyes. Could this be some kind of withdrawal symptom? Other medicines that I take very regularly, are Amtas AT (1 in morning) and Repace 50 & Zivast 20 (1 each in the night). Please help.
Asked On : Sun, 22 Jul 2012
Answers:  1 Views:  141
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Cardiologist 's  Response
Hi friend,
Welcome to Health Care Magic

It is not likely from stopping losartan...
It could be incidental and you need investigation...

     Dizziness may be from postural hypo-tension / anaemia / arrhythmia and so on
     The body's balancing mechanism is in the inner ear. An ENT (Ear Nose Throat) specialist should be consulted...
     If there are no clues, you have to be followed up by a neurologist. MRI may be needed. MRA (MRI angiography) shows blood vessels and is generally done at the same sitting.

Discuss with your doctor...

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Wed, 17 Jul 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor